# SDR NACA2025041430005

- Difficulty date: March 13, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,594 hours, 16,111 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-SKIN, L/H WING INSPAR LOWER SKIN LOWER SURFACE, WS 846, REAR SPAR.
